Na ne mond..

#99961 Hozzászólás

buta ember

Na ne mond..

Kerdeznem toled, voltal mar Afrikaban vagy valamilyen malarias teruleten? Szedtel honapokig Lariamot? Erzekelted a mellekhatasait? Nem algopyrinrol beszelek, belazasodsz, rosszul leszel, osszeesel, osszehanyod magad, nem tudsz semmit megenni mert keresztul megy rajdtad, stb stb stb..

“Lariam made me very sick in the middle of West Africa, but I didn’t know the cause of the sickness. It started as digestive trouble in Mauritania, after the first pill I got diarrhoea. After the second pill, in Mali, it moved to very bad ‘flu, then blossomed after 2 or 3 weeks into dizziness, head “swimming” and unable to concentrate, vomiting, pins and needles, lack of feeling in the fingers and toes, weak limbs that I almost couldn’t lift, chronic lethargy and weakness, insomnia, myoclonic ‘jerk’ (a sudden tenseness just as you’re drifting off to sleep), blurred vision, ringing ears, diarrhoea, chronic pissing (“like a firehose” was the diary entry), trembling hands and feet, a general overall feeling of shattered nerves and “just can’t take it anymore”, paranoia and eventually deep depression, plus a massive, massive thumping headache that stayed with me for 24 hours a day for months (at its worst was a feeling as though my skull was about to explode). “

csak h tudd. Ezen kivul meg valami, igaz, hogy ez csak 1 gyogyszer a sok kozul, az osszeteteluk mind ugyanaz, mellekhatasuk is ugyan az. Meg valami: nincs 100% vedelem, ugyanis malaria tabletta szedese mellett is nagy a kockazat, hogy megfertozodsz. Tehat, kockaztatas es par het korhaz gyogyszer nelkul, vagy 100% rosszul let egesz ut alatt es meg mindig elkapod?